ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

January 2011 , Volume 15 , Issue 1

Select all articles

Export/Reference:

Threshold dynamics of a bacillary dysentery model with seasonal fluctuation
Zhenguo Bai and Yicang Zhou
2011, 15(1): 1-14 doi: 10.3934/dcdsb.2011.15.1 +[Abstract](980) +[PDF](266.9KB)
A nonlocal and fully nonlinear degenerate parabolic system from strain-gradient plasticity
Michiel Bertsch, Roberta Dal Passo, Lorenzo Giacomelli and Giuseppe Tomassetti
2011, 15(1): 15-43 doi: 10.3934/dcdsb.2011.15.15 +[Abstract](1179) +[PDF](368.4KB)
Permeation flows in cholesteric liquid crystal polymers under oscillatory shear
Zhenlu Cui and Qi Wang
2011, 15(1): 45-60 doi: 10.3934/dcdsb.2011.15.45 +[Abstract](907) +[PDF](303.5KB)
Global stability of SIR epidemic models with a wide class of nonlinear incidence rates and distributed delays
Yoichi Enatsu, Yukihiko Nakata and Yoshiaki Muroya
2011, 15(1): 61-74 doi: 10.3934/dcdsb.2011.15.61 +[Abstract](1254) +[PDF](194.0KB)
Numerical simulations of diffusion in cellular flows at high Péclet numbers
Yuliya Gorb, Dukjin Nam and Alexei Novikov
2011, 15(1): 75-92 doi: 10.3934/dcdsb.2011.15.75 +[Abstract](1168) +[PDF](784.3KB)
Bifurcations of an SIRS epidemic model with nonlinear incidence rate
Zhixing Hu, Ping Bi, Wanbiao Ma and Shigui Ruan
2011, 15(1): 93-112 doi: 10.3934/dcdsb.2011.15.93 +[Abstract](1251) +[PDF](1841.6KB)
Allee effects in an iteroparous host population and in host-parasitoid interactions
Sophia R.-J. Jang
2011, 15(1): 113-135 doi: 10.3934/dcdsb.2011.15.113 +[Abstract](886) +[PDF](3081.3KB)
The initial layer for Rayleigh problem
Hung-Wen Kuo
2011, 15(1): 137-170 doi: 10.3934/dcdsb.2011.15.137 +[Abstract](978) +[PDF](295.4KB)
Traveling wave solutions for Lotka-Volterra system re-visited
Anthony W. Leung, Xiaojie Hou and Wei Feng
2011, 15(1): 171-196 doi: 10.3934/dcdsb.2011.15.171 +[Abstract](976) +[PDF](312.8KB)
Approximate tracking of periodic references in a class of bilinear systems via stable inversion
Josep M. Olm and Xavier Ros-Oton
2011, 15(1): 197-215 doi: 10.3934/dcdsb.2011.15.197 +[Abstract](1020) +[PDF](288.1KB)
On spatiotemporal pattern formation in a diffusive bimolecular model
Rui Peng and Fengqi Yi
2011, 15(1): 217-230 doi: 10.3934/dcdsb.2011.15.217 +[Abstract](1085) +[PDF](3367.7KB)
Study on the stability and bifurcations of limit cycles in higher-dimensional nonlinear autonomous systems
Jianhe Shen, Shuhui Chen and Kechang Lin
2011, 15(1): 231-254 doi: 10.3934/dcdsb.2011.15.231 +[Abstract](1181) +[PDF](478.7KB)
Existence and multiplicity of homoclinic orbits for second order Hamiltonian systems without (AR) condition
Li-Li Wan and Chun-Lei Tang
2011, 15(1): 255-271 doi: 10.3934/dcdsb.2011.15.255 +[Abstract](1080) +[PDF](219.9KB)
Global convergence of a predator-prey model with stage structure and spatio-temporal delay
Rui Xu
2011, 15(1): 273-291 doi: 10.3934/dcdsb.2011.15.273 +[Abstract](946) +[PDF](579.4KB)
Analysis of a delayed free boundary problem for tumor growth
Shihe Xu
2011, 15(1): 293-308 doi: 10.3934/dcdsb.2011.15.293 +[Abstract](1090) +[PDF](214.4KB)
Traveling waves for models of phase transitions of solids driven by configurational forces
Shuichi Kawashima and Peicheng Zhu
2011, 15(1): 309-323 doi: 10.3934/dcdsb.2011.15.309 +[Abstract](1216) +[PDF](237.2KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]